Publication
Title
Multi-variable Burau matrices and labeled line configurations
Author
Language
English
Source (journal)
Journal of knot theory and its ramifications
Publication
1995
ISSN
0218-2165
DOI
10.1142/S0218216595000132
Volume/pages
4 :2 (1995) , p. 235-261
ISI
A1995RC04800005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identifier
Creation 23.09.2009
Last edited 04.03.2024
To cite this reference